Existence domains for holomorphic Lp functions.

Título inglés Existence domains for holomorphic Lp functions.
Título español Dominios de existencia para funciones Lp holomorfas.
Autor/es Daras, Nicholas J.
Organización Dep. Math. Univ. Athens, Atenas, Grecia
Revista 0214-1493
Publicación 1994, 38 (1): 207-212, 6 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés If Ω is a domain of holomorphy in Cn, having a compact topological closure into another domain of holomorphy U Ì Cn such that (Ω,U) is a Runge pair, we construct a function F holomorphic in Ω which is singular at every boundary point of Ω and such that F is in Lp(Ω), for any p Î (0, +∞).
Clasificación UNESCO 120211
Palabras clave español Funciones holomorfas de varias variables ; Funciones de variable compleja
Código MathReviews MR1291963
Icono pdf Acceso al artículo completo